Swelling...Worse on the right side??

Discussion in 'Fibromyalgia Main Forum' started by SherylD, Jun 21, 2006.

  1. SherylD

    SherylD Guest

    I have posted in the past about some swelling I have been having...Well it is still going on...

    I do believe it is from something I am eating but not sure what...Probably salt as everyone is saying..But the only salt I get is from what I sprinkly on my food..And a few natural chips once in a while..

    But when I swell it is worse on my right side...It almost feels like someone is cutting the circulation off to my leg and arm on that side...But I do swell on the left too...just not as bad..

    Anyone else have a problem like this??? I have had my kidneys checked and they said that it was a little elevated but not that bad...

    My dr. is not that great...I am waiting for all of my medical records and I am going to a different dr.
    I think she should have at least checked my kidneys further...and I had asked for my heart to be checked and they blew me off...

    It just gets scary...

    SherylD
  2. kriket

    kriket New Member



    You really need to find a good doctor. It sounds like there is something going on and it may all be connected to each other. It could be serious and needs to be adressed properly by a doctor. I am worried about you. I hope you find out what is going on. Let us know-keep us posted.

    Kriket
  3. fmhurt

    fmhurt New Member

    sheryld
    i know how you feel about your dr. my dr. is doing me the same way, i had a stoke in 7=2005 and both of my feet are swelling and the left foot burns and turn blueish and gets real cold and it is going up my left side now and my heart dr. don't do anything about it. i'm going to get all my records and find me a dr. that at least acts like he cares. i don't know if there is many good dr. out there anymore.but keep looking and posting somebody well help you. maybe you're dr. will give you some lasix for the swelling. watch for your sodium intake.sodium is high in a lot of food we eat.
    p.s are you taking a rx that could be causing your swelling. because lyrica and neuroton both made me sweii and put the pounds on to.
    carolyn
    [This Message was Edited on 06/21/2006]
    [This Message was Edited on 06/21/2006]
  4. SherylD

    SherylD Guest

    I don't take any meds...

    I know..I wish I could find a good dr. to help me out with all of this...But I am about to give up on that...

    I wish I could just get it all figured out...Sometimes I feel like I am going crazy just trying. And I feel like everyone thinks I am crazy...

    Thanks again..